# SDR FDEA201106082164

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15051008801
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 460, RBL 52, FLOORBEAM UPPER CHORD HAS A DOUBLE DRILL HOLE.  CUT OUT DAMAGE ON FLOORBEAM UPPER CHORD IAW SRM 53-00-51 REPAIR NR3. FABRICATED REPAIR PARTS FOR UPPER CHORD REPAIR IAW SRM 53-00-51. INSTALLED REPAIR PARTS, FLOORBEAM UPPER CHORD REPAIR IAW SRM 53-00-51 AT STA 460, RBL 52, CATEGORY A.  MAJOR REPAIR.
